# SDR ASOA2012092602297

- Difficulty date: September 5, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 35,119 hours, 31,068 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ISOLATORS BROKEN ON AFT BULKHEAD.  REMOVED AND REPLACED ISOLATORS IAW SRM 51-42-13.
